# SDR DALA2023100308141

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 83,584 hours, 21,520 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 DOOR 4L WONT ARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR AREA. RESET DOOR. PERFORMED 4L DOOR ARM PROCEDURE. OPS CK OK PER B757 AMM 52-11. (5365098)
